# SDR UIEA2015020300070

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW SEAT POSITION 29 LT IS TORN.  REPLACED TRACK BOTTOM & LIGHT ASSEMBLY IAW DM 33-51-06 & AMM 33-51-06-201.  OPERATIONAL TESTED OK.
